# SDR DALA2024031103219

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,379 hours, 37,902 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 615647-14AD REV ORIG - LH WING REAR SPAR LOWER CAP AT XRS=159 IS CRACKED. COMPLIED WITH ERA 615647-14AD REV ORIG PRI "0", "1", "2", "3, "4", "5", "6", "7", "8", "9, "10", "11", AND "12" REPAIR INSTRUCTIONAL STEPS. ENSURED ALL ERA 615647-14AD REV ORIG PRI "0", "1", "2", "3", "4", "5", "6", "7", "8", "9", "10", "11", AND "12" INSTRUCTIONAL STEPS ARE COMPLETE AND MATCH FINAL LH WING REAR SPAR LOWER CAP AT XRS=159 CRACK ERA 615647-14AD REV ORIG SECTION I: PERMANENT REPAIR INSTRUCTIONS. ASSOCIATED ERA 41-746516 ADDED FOR AC 9585. (LP #0238111)
